BACKGROUND Therapy with vemurafenib, an inhibitor of mutated BRAF, yields a response rate of approximately 50% in patients with metastatic melanoma harboring a BRAF V600E mutation. As an adverse effect of vemurafenib, proliferative disorders of keratinocytes, including squamous cell carcinoma, have been described. Low concentration of vemurafenib as present in the epidermis were found to activate wild-type RAF, which, in combination with a preexisting RAS mutation, can promote keratinocyte proliferation. While activating BRAF mutations occur in approximately 50% of melanomas, they are even more frequently observed in melanocytic nevi. OBSERVATION We present the case of a patient with dynamic changes of melanocytic nevi well documented by sequential digital dermoscopy during vemurafenib therapy. A variety of dermoscopic changes were observed. First, nevi involuted, and all of these originally showed a centrally elevated papillomatous and predominant globular pattern. Second, preexisting nevi increased in size, and pigmentation that rendered them atypical. Such lesions were flat and showed a predominant reticular pattern at baseline. Third, multiple new nevi occurred. One example of each of the latter 2 categories was excised and showed wild-type BRAF. CONCLUSION Our findings of changing nevi in a patient treated with vemurafenib highlight the need for sequential skin examinations, including dermoscopy.